Is it common to have tenderness after a Vanquish treatment?

Is it common to have tenderness after a Vanquish treatment? I have one treatment and my next one is scheduled tomorrow. I thought the tenderness in my tummy area would have diminished by my next treatment but I am still very tender. Should lower the level of my future treatments?

Doctor Answers 5

Tenderness

Yes it is common to have a tender area after Vanquish. There can be a spot of fat necrosis that may cause a lump or tender area. Light message may help, we use a Zwave to help break up the fat after the Vanquish treatment. Make sure you are well hydrated before the next treatment. 


Paradise Valley Plastic Surgeon
5.0 out of 5 stars 3 reviews

Tenderness after Vanquish

Having some tenderness is a common side effect. It could mean you've developed a nodule of fat necrosis, I suggest massaging the area, and wait until the tenderness subsides before having another treatment. We use a fan in our office to prevent "hot spots" such as these.



#nodulefromvanquish   #hotspot   #sideeffects

Tenderness with Vanquish

Tenderness with #Vanquish
This is not common.  you should be checked for an inflammation. Hydration before and after treatment is crucial.  Have this area examined and I would wait until it is settled before doing another treatment

Jed H. Horowitz, MD, FACS
Orange County Plastic Surgeon
5.0 out of 5 stars 96 reviews

Tenderness after Vanquish

Hi,
It is important to let your doctor know if you have an area of tenderness after Vanquish.  This could be due to a local area of accelerated fat loss and would require massage.  What you need to have checked before your next treatment is your hydration level to make sure you have optimal tuning.  Also, during your treatment, please let your provider know if you have a hot spot so they can the position appropriately.

Warmly,
Dr. Liu

Grace Liu, MD
Newport Beach Dermatologic Surgeon
5.0 out of 5 stars 45 reviews

Tenderness After Vanquish Treatment

With anything that causes deep heating of the tissue you can get tenderness and swelling. I suggest you speak to your physician if you are concerned.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 166 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.